# SDR 95ZZZX664

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Cable
- Part number: NAS302661312
- Condition: Separated
- Location: Elevator
- Part time: 410 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SDR - 1-20-95.  ISN - ON APPROACH, ELEVATOR TRIM CABLE SNAPPED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE IS INVESTIGATING THE FAULT.  IN RE ELEVATOR TRIM TAB CABLE BREAK.  MAINTENANCE INSPECTED ENTIRE CABLE RUN AND FOUND THE BROKEN CABLE HAD BEEN RUNNING OVER RATHER THAN UNDER A CABLE GUARD.  A NEW CABLE WAS PROPERLY INSTALLED, SEVERAL PRECAUTIONARY INSPECTIONS WERE ACCOMPLIHSED, AND A TEST FLIGHT WAS SATISFACTORY.  A SPECIAL INSPECTION OF OUR D-MODEL FLEET FOUND NO DEFECTS.  NOTE:  A SAFETY COMMINIQUE DATED 1-95 WAS ISSUED BY THE MANUFACTURER.  AN AD HAD ALSO BEEN ISSUED CONCERNING THIS ISSUE.
